U.S. doctors online nowAsk doctors free
NC
A 57-year-old female asked:

I am currently taking 80 mg of telemarsartan for high blood pressure, and it hasn't seem to reduce my pressure and my doc added a beta blocker motropol. should i be taking two meds for blood pressure? having tingling and head fluttery side effect?

1 doctor answer2 doctors weighed in
Dr. Angelica Balingit
Internal Medicine 29 years experience
Blood pressure: It is common to take multiple medications to control blood pressure. Studies show that the average number of medications needed is more than 3. (It's actually 3.5; that is a calculation). It can take 3 weeks to get used to new or combination of meds. If side effects are intolerable or interfere with daily activities, ask your physician for substitute.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 8, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.